# SDR ASOA2014080611019

- Difficulty date: July 20, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES IN ASD INNER SKIN UNDER ACCESS PANEL 832AB.  REMOVED CORROSION AROUND NUTPLATES ON ASD INNER SKIN IAW SRM 51-21-06-001-001.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
